Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from diarrhea and vomiting. Itchy reddish blotches on the body present. What is it?

I am 35 years old have had diarrhea for last two days vomitting for about 6 hours during the beginning of my illness . I have tried to stay hydrated and only recently been able to eat a little something. I feel better than the worst! I felt but this morning i woke up with red, sun burned looking skin blotchy in some spots. It burns a bit if i itch it
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting the qwery.
This seems like drug allergy which might be due the medications you would have taken to contol diarrhoea and vomiting.
Firstly you stop the medications and replace with different group of medications after consulting a physician.
Treatment consists of oral anti allergic tablets like cetrizine with topical soothing agents like calamine etc to treat the rash.

Dr Sandeep
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor